# SDR VNAA20250330001

- Difficulty date: January 31, 2025
- Submitted: March 30, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC67016010
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON RH WING TE ASSY, RIB FLS13.65.   RIB WAS REPLACED PER REO 670-57-51-590 REV - -.
